Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   

Поиск по указателям

Choquard P., Wagner J. — On the ‘‘Mean Field’’ Interpretation of Burgers Equation
Choquard P., Wagner J. — On the ‘‘Mean Field’’ Interpretation of Burgers Equation

Читать книгу

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме

Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter

Название: On the ‘‘Mean Field’’ Interpretation of Burgers Equation

Авторы: Choquard P., Wagner J.


Journal of Statistical Physics, Vol. 116, Nos. 1/4, August 2004. p. 843-853.
Fruitful analogies, partially first established by C. M. Newman, between the variables, functions, and equations which describe the equilibrium properties of classical ferro- and antiferromagnets in the Mean Field Approximation (MFA) and those which describe the space-time evolution of compressible Burgers' liquids are developed here for one-dimensional systems. It is shown that the natural analogies are: magnetic field and position coordinate; ferro-/antiferro-magnetic coupling constants and negative/positive times; free energy per spin and velocity potential; magnetization and velocity field; magnetic susceptibility and mass density. An unexpected consequence of these analogies is a derivation of the Morette-Van Hove relation. Another novelty is that they necessitate the investigation of weak solutions of Burgers' equation for negative times, corresponding to the Curie-Weiss transition in ferromagnets. This is achieved by solving the "final-value" problem of the homogenous Hamilton-Jacobi equation. Unification of the final- and initial-value problems results in an extended Hopf-Lax variational principle. It is shown that its applicability implies that the velocity potentials at time zero be Lipschitz continuous for the velocity field to be bounded. This is a rather mild condition for the class of physically interesting and functionally compatible velocity potentials, compatible in the sense of satisfying the Morette-Van Hove relation.

Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 2004

Количество страниц: 11

Добавлена в каталог: 18.09.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
Предметный указатель
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2019
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте